# SDR C2XA01IA164

- Difficulty date: March 13, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120ER
- Aircraft serial: 120177
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W220103924
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-DURING PREFLIGHT INSPECTION THE FORWARD CABIN EXIT SIGN DID NOT ILLUMINATE.  MAINTENANCE RECONNECTED A LOOSE WIRE ON THE LIGHT ASSEMBLY AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
